# SDR DALA14029373315

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 32,251 hours, 4,371 cycles
- Engine: Pwa PW4168A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

NR 2 ENGINE OIL QTY DROPPED TO ZERO. ENGINE SHUTDOWN IAW ECAM. FIRE PB PUSHED.   REMOVED AND REPLACED ENGINE IAW W/C 7100-9901-02.
